# SDR AALA201801099007

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 51,108 hours, 14,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. SEAT 3EF AND EMERGENCY LIGHT CAP MISSING AFT OF SEAT. REPLACED LIGHT CAP AFT OF SEAT 3E AF F GROUND CHECK OK PER 33-51-00.
